# SDR SIMA201906076005

- Difficulty date: June 6, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 34,100 hours, 30,200 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR VERY HARD TO OPEN-C/A-PERFORMED LUBRICATION AND ADJUSTMENT OF MAIN CABIN DOOR IAW EMB 140 AMM 52-18-00. OPC GOOD. NO DEFECTS NOTED.
